Volume 19, Issue 1 (7-2000)                   JCME 2000, 19(1): 157-174 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

M. Sobhani and A. A. Tabesh. System Identification Based on Frequency Response Noisy Data. JCME. 2000; 19 (1) :157-174
URL: http://jcme.iut.ac.ir/article-1-188-en.html
Abstract:   (1709 Views)
In this paper, a new algorithm for system identification based on frequency response is presented. In this method, given a set of magnitudes and phases of the system transfer function in a set of discrete frequencies, a system of linear equations is derived which has a unique and exact solution for the coefficients of the transfer function provided that the data is noise-free and the degrees of the numerator and denominator are selected correctly. If the data is corrupted with (bounded) noise, then the answer is no longer unique and an acceptable transfer function is one that has a frequency response with a noise bound that covers the noisy data. To find one of these acceptable results, a new performance index is defined as “the least squares distance in the coefficient space”. By minimizing this index, an initial transfer function is obtained which passes optimally through the noisy data. Then, using the so-called dynamic programming technique, the noise is reduced in such a way that at each step the resulting transfer function is pushed toward one of the acceptable noise free systems. An illustrative example shows the effectiveness of the proposed algorithm.
Keywords: -
Full-Text [PDF 1034 kb]   (531 Downloads)    
Type of Study: Research | Subject: General
Received: 2014/10/25

Add your comments about this article : Your username or Email:

© 2020 All Rights Reserved | Computational Methods in Engineering

Designed & Developed by : Yektaweb